# SDR DUR42006417

- Difficulty date: April 27, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- Aircraft time: 62,935 hours, 31,000 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CREASE 28" AFT OF L-4 DOOR AT SILL LEVEL.  CUT OUT CREASED AREA IAW B757 SRM 53-00-01 FIG 201.  HFEC FOR CRACKS IAW D6-34N301-6-51-00P6.  FABRICATED AND INSTALLED REPAIR DOUBLER X 4.75" FROM 2024-T3 0.090" IAW B757 SRM 53-00-01 FIG 201 REPAIR 3.
